Diagonal algebras
Fundamenta Mathematicae, Tome 58 (1966) no. 3, pp. 309-322
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_58_3_309_322,
author = {Jerzy P{\l}onka},
title = {Diagonal algebras},
journal = {Fundamenta Mathematicae},
pages = {309--322},
year = {1966},
volume = {58},
number = {3},
doi = {10.4064/fm-58-3-309-322},
language = {de},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-58-3-309-322/}
}
Jerzy Płonka. Diagonal algebras. Fundamenta Mathematicae, Tome 58 (1966) no. 3, pp. 309-322. doi: 10.4064/fm-58-3-309-322
Cité par Sources :